# SDR SWIA2018070944863

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 25,570 hours, 24,928 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE WHEN WE LOWERED GEAR AT 210 KNOTS WITH FLAPS UP.  IT CLEARED ON ITS OWN WHILE THE GEAR WAS COMING DOWN. (FLT 5073) CLOSED PERFORMED A DETAILED INSPECTION OF THE LANDING GEAR HARNESSES. NO DEFECTS NOTED AT THIS TIME. PERFORMED NUMEROUS LANDING GEAR EXTENSIONS/RETRACTION IAW AMM. NO FAULTS AT THIS TIME.
